MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SPLIT HANDLE EXT. CABLE,10' LG; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC SPLIT HANDLE EXT. CABLE,10' LG; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D134402
Medical Device Problem Codes Signal Artifact/Noise (1036); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a split handle ext.Cable,10' lg and an issue with bad/no ecg on all channels occurred.It was reported by the biosense webster inc.(bwi) representative that there was noise on all electrodes when the octaray¿ catheter was connected to the cable.The cable was replaced, and the issue was resolved, and the case continued.No adverse patient consequence was reported.The issue with bad/no ecg on all channels was assessed as a mdr reportable product malfunction.
 
Additional Manufacturer Narrative
Additional information was received on 22-mar-2023.It was reported that the signal interference (noise) was observed on intracardiac.On the question of: ¿where was the signal interference (noise) observed: carto® only, recording system only, or carto® and recording system?¿, the response was a ¿yes¿.It was also reported that the physician had an intact ecg signal available to monitor the patient heart rhythm.Based on this new information, the complaint has been reassessed and this event is no longer considered to be mdr reportable.Therefore, the h6.Medical device problem code has been updated.Since this event has already been reported to fda, biosense webster inc.Will continue to submit supplemental mdrs to fda with any updates even though this event is no longer considered mdr reportable.Device evaluation details: it was reported that a patient underwent an atrial fibrillation (afib) procedure with a split handle ext.Cable,10' lg and an issue with bad/no ecg on all channels occurred.The product was returned to biosense webster (bwi) for evaluation.Visual inspection and cable testing were performed following bwi procedures.Visual analysis revealed no damage or anomalies on the device.Cable functionality was tested on carto 3 system while using a good known lab sample catheter and no errors or signal interference (noise) issues were observed.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use contain the following recommendations stated in the carto 3 system manual: ecg noise is typically generated as the result of the improper connection of the body surface ecg patch to the patient.This noise is the most significant during ablation.To resolve this situation, verify the proper connection.It is recommended to turn off the notch filter for this verification.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s ref # (b)(4).

Brand Name
SPLIT HANDLE EXT. CABLE,10' LG
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (IRWINDALE)
15715 arrow highway
irwindale CA 91706
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16622891
Report Number2029046-2023-00653
Device Sequence Number19961267
Product Code MTD
UDI-Device Identifier10846835022056
UDI-Public10846835022056
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model NumberD134402
Device Catalogue NumberD134402
Device Lot Number30885892L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPLIT HANDLE EXT. CABLE,10' LG; UNK_OCTARAY NAV
Patient SexUnknown